New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
savella/effexor/SNRI's
2 Replies
meltingavocado - June 28

Hi, I was wondering who out there is familiar with both Savella and Effexor (or its generic, venlafaxine). I was on Effexor for most of April and May. It worked great for the pain but other than that it was the worst thing I have ever put in my body. It changed my personality, I felt like I wasn't in reality, I became really erratic and impulsive and started doing things that I would never do, and it ended up with my losing friends and separating from my husband. It also destroyed whatever cognitive skills/memory I had left, and did nothing for the fatigue, depression and anxiety. It also really messed with my libido. The withdrawal was bad, but I finally got it out of my system a couple weeks ago. The pain is back, but I don't mind because I feel like I'm myself again.

Now I'm here because I have a starter pack of Savella in front of me, given to me by my doctor, and I'm not sure if I want to take it. It's a SNRI antidepressant, so same basic chemical structure as Effexor. So my question is: should I expect similar results from Savella? I can grant that both Effexor and Savella can do wonders for some people (and they probably would both help me a lot with the pain), but given my history with Effexor, do you think it's possible I'd have a similar reaction to Savella?

Thanks for reading.

 

meltingavocado - June 28

PS i was on 150mg of Venlafaxine (started and stopped slowly), and I am prescribed 100mg of Savella. Oh, and the Effexor made me suicidal. These things are probably important to note as well.

 

INPAINDAILYJC - July 2

I was on Effexor (not sure what the exact dosage was) but I was on the highest dose.
This seemed to work for a year or so, but then my body didn't seem to absorb it as well. I was having the anxiety attacks and depression two fold. They switched me to Prozac (been taking that for about a year) and now I have to find something else. Once again, my body has gotten used to it.
Good luck on finding the right medicine for you!
Take Care and God Bless

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question